# SDR FDEA201901090065

- Difficulty date: January 9, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 86,438 hours, 19,761 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB293311
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - LEADING EDGE LOWER SURFACE FORWARD DOUBLER AT XOS 891 FOUND CRACK REPAIR CARRIED OUT ON RIGHT WING LEADING EDGE LOWER SURFACE FORWARD DOUBLER AT STATION XOS 891 AS PER SRM 57-40-03-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
